# SDR KBMA88637

- Difficulty date: February 1, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Box
- Part number: 0177555170
- Part serial: 2178B
- Condition: Malfunctioned
- Location: Tach Gen
- Part time: 4,435 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH BOX CLOSES BLEED VALVE AT 96% AND OPENS AT 95%
